Thread: nipple sensitivity from letro?
06-30-2005, 09:14 PM #1
nipple sensitivity from letro?
I got some letro last night to treat a slight case of gyno on one side and puffy nipples on both sides. I took two sprays when I got it last night as well as applying some to each nipple as people have claimed success through transdermal application. I took another two sprays when I got up this morning (10:00am) and put some more on my nips, and now (11:15pm) for the last few hours my fukin nipples have been burning! Anyone else tryed putting it on their nipples?
07-01-2005, 03:00 AM #2
Bro, i would just take it orally. It wasn't designed to be a transdermal. It works well orally as i well know.
07-01-2005, 04:27 AM #3Associate Member
- Join Date
- Jan 2005
I never heard of letro working topically.
07-01-2005, 04:39 AM #4
I am trying it on my nipples at the mo and not having any burning ! but i dont think putting it directly on my nipple is working much. I am taking 5 pumps on a morning and 5 pumps on the afternoon for the first 3 weeks then tapering off. I dont think 2 pumps a day is much !
07-01-2005, 05:42 AM #5Originally Posted by TIM
07-02-2005, 09:00 PM #6Originally Posted by Jsik98
Yeah, I haven't tried putting on my nipples since the night I got it and posted that it burned. I'm thinking though, maybe the burning is the gyno reversing as it burns when you get it! Doubt it, but it would make sense! Does anyone know how long it takes to take away the puffyness of nipples?
07-02-2005, 10:01 PM #7
I'd skip the transdermal route on this one. I read someone trying this but from how I see it, it doesn't seem to be the right route for this. Letro isn't a serm like nolva so it isn't site specific for breast tissue. It's in some PEG solution which isn't a very great way to get it through the skin, and the PEG is where the burning comes from. Orally, you can do it eod and take a low dose as well. You should see a dramatic reduction in bloat and nipple puff in at least three days. The nipple puffiness could come from something other than estrogen. A progesterone compound (deca , tren ) or anadrol will cause puffy nips and pain. Vitex and vitamin B6 or bromocriptine can help in this case.
07-02-2005, 10:16 PM #8
timm slow down....3 ev ery other day is good it may take as long as 6 week to start shrinking the gland .you will need a few bottle at that rate
07-02-2005, 11:20 PM #9Originally Posted by hexadec
07-04-2005, 12:29 AM #10
Right so I am taking to much ! sh*t Everyone has different advise confussing ? so I am going to half the it to 1.25 mcg a day
07-18-2005, 03:14 PM #11
I wanna bump this b/c I haven't seen much of a difference yet and it's been a few weeks. Anybody have anything to share about their experiences w/ letro? Does vitex really hep? I can easily obtain it as I work in a nutrition store...what will it do?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)